MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 500I AU ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 500I AU ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman coulter field service engineer (fse) confirmed that the probable cause identified as malfunctioning ion selective electrolytes (ise) tubing.The fse replaced the ise tubing, to resolve the issue.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer questioned low sodium patient results generated on their dxc500au clinical chemistry analyzer (p/n c63522 sn (b)(6)).There was no report of injury, death or delayed/change in treatment or diagnosis associated with this event.The customer did not provide patient demographics.

Brand Name
DXC 500I AU ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key23688669
Report Number9612296-2025-01020
Device Sequence Number5854883
Product Code JJE
UDI-Device Identifier14987666545089
UDI-Public(01)14987666545089(11)241029
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Device Catalogue NumberC63522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown